# SDR DALA2016101707399

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR AREA LEFT SIDE BS 663 LBL 24 TO LBL 45 MLG WHEEL WELL BULKHEAD VERTICAL WEB CRACKED IN TWO PLACES.  MAINTENANCE REMOVED DAMAGE ON STATION 663 LBL 24 TO LBL 45 VERTICAL WEB AND REPAIRED IAW SRM 57-10-10 REPAIR 3.
